1 doctor weighed in:

Been taking 10 mg of paxil for 2 months 2 weeks & 6 days. For the past 2 weeks I've been itching dizzy headaches & problems sleeping could this be side affects of the paxil?

1 doctor weighed in
Dr. Austina Cho
Psychiatry

In brief: Yes

They could definitely be side effects of Paxil.
I would suggest that you report them immediately. The itching could be a sign of an allergic reaction. It's important o let your doctor know if you are taking any other meds or supplements.

In brief: Yes

They could definitely be side effects of Paxil.
I would suggest that you report them immediately. The itching could be a sign of an allergic reaction. It's important o let your doctor know if you are taking any other meds or supplements.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available